Watch out! Improper use of children can cause deafness (Part 1)

Recently, CCTV premiered a public welfare film for children’s safety medication, the protagonist5The young girl’s sign language silently complained that she had experienced many experiences due to improper medication, and she cried countless netizens. It is reported that China has about every year310,000 children are caught in a silent world due to improper medication, causing damage to the liver system and nervous system. Tragedy is often only a moment, parents remember: the child is not your miniature version, children need to use children’s medicine!

Everyone remembers2005Is the shocking “A Thousand Hands Guanyin” dance in the spring and evening?21Among the performers18People are caused by drugs, most of them are2After the age of fever, the use of antibiotics causes deafness.

Avalokitesvara

Which drugs can cause deafness in children

1

Aminoglycosides

In China, the misuse or abuse of aminoglycoside antibiotics is the first in domestic drug-induced deafness. It is the most important and common cause of caries, and it has gradually developed into neonatal congenital and acquired deafness and adult deafness. The first of all kinds of derogatory factors. Injection of aminoglycosides in pregnant and lactating women can cause hearing loss in newborns and should be banned.

Renal dysfunction, combined with other ototoxic drugs, long-term medication(>10day)And1Day dose>3 mg / kgOtotoxicity is more likely to occur, so the plasma concentration should be monitored under conditions.

drug

2

βLactams

There are data indicating that penicillins such as ampicillin, chlorpyrimin, phenacetam, and phenylpyrazine, as well as cephalosporins such as cephalexin, cefazolin, and cefradine, also have adverse reactions to tinnitus or hearing loss, especially to renal dysfunction. In patients, symptoms usually resolve after withdrawal.

3

Tetracycline

Including tetracycline, chlortetracycline, oxytetracycline and semi-synthetic tetracyclines(Doxycycline, metacycline and minocycline). Studies have shown that the dose-dependent effects of tetracyclines on ototoxicity are very significant. For example, high-dose minocycline can cause vestibular dysfunction in a dose-dependent manner, and women are more common than men, and older people are more common than younger people. It is characterized by dizziness, tinnitus, ataxia, nausea, vomiting, etc.2448It can be recovered after hours.

4

Macrolide

Macrolide antibiotics can cause adverse reactions to tinnitus and hearing disorders, especially when administered intravenously, and withdrawal or reduction can be restored. Such as erythromycin ethylsuccinate, can produce dose-dependent, reversible bilateral hearing damage, usually accompanied by tinnitus. Some patients have suffered from hearing loss after taking azithromycin, including hearing loss, tinnitus and(Or)Deafness is associated with high doses of this drug, but it is mostly reversible.

Child hearing

5

Glycopeptide

Such as vancomycin, norvancomycin, teicoplanin, etc., have certain kidney, ototoxicity, high dose and long-term application is particularly prone to occur, can produce dose-dependent tinnitus, irreversible hearing damage. For example, vancomycin may have tinnitus or fullness of the ear, hearing loss or even loss, and auditory nerve damage. At high doses(Usually blood concentration>60 mg/L)Long-term, elderly or renal insufficiency is particularly likely to occur when applied.

6

Fluoroquinolone

Fluoroquinolones are synthetic antibacterial drugs widely used in clinical practice in recent years, and there are reports of ototoxicity by oral or intravenous drip administration. After stopping the drug, the symptoms are often relieved or disappeared.

7

Antifungal drug

Such as griseofulvin, long-term high-dose use can lead to tinnitus, deafness, symptoms can disappear after stopping the drug, the mechanism of deafness is still unclear.

8

Other ototoxic antibiotics

Polymyxin, chloramphenicol, isoniazid, metronidazole, etc. have been reported to produce ototoxicity in clinical applications. For example, systemic application of chloramphenicol has ototoxic effects, and local ear drops can cause hearing loss. Polymyxin can cause vestibular damage, sometimes tinnitus, but no hearing damage, such neurological symptoms are easy to occur when intrathecal injection of larger doses, relieved after stopping the drug.

In general, the nervous system of young children is not well developed, and its liver detoxification function, renal detoxification function is not perfect, or some liver and kidney diseases are susceptible to ototoxic drugs.

Drug-induced deafness

Drug-induced deafness is mostly after medication1 ~ 2Weekly, children’s drug-induced deafness is often bilateral and permanent damage.

If your child is abnormal or too quiet after taking the medicine, be sure to seek medical advice promptly!

In China, the misuse or abuse of aminoglycoside antibiotics is the first in domestic drug-induced deafness. It is the most important and common cause of caries, and it has gradually developed into neonatal congenital and acquired deafness and adult deafness. The first of all kinds of derogatory factors.

Therefore, parents should understand that if a family member has a drug that causes deafness, do not give this medicine to a child in the future.

Link:Watch out! Improper use of children can cause deafness (Part 1)

REF: Hearing AidsHearing aids ChinaHearing Aids Supplier
The article comes from the Internet. If there is any infringement, please contact [email protected] to delete it.

Leave a Reply